<< Previous Issue Kyungpook Mathematical Journal (Vol. 38, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 1—234
 Original Articles 
Electri cation Capillary Instability of a Charging Annular Fluid Jet
Ahmed E. Radwan
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 1—12
On Existence of Travelling Waves for Spatial System
K. A. Kamel
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 13—20
On a Class of Analytic Functions De ned by Fractional Derivative, II
Nalini Shukla1, Pratibha Shukla2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 21—28
Fixed Points of Single and Set-valued Mappings
R.A. Rashwan and M.A. Ahmed
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 29—37
Sufficient Conditions for Existence of Bounded Nonoscillating Solutions of Neutral Operator-differential Equations
Drumi Bainov1, Margarita Dimitrova2, Vasil Petrov3
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 39—47
Super-decomposable Operators
Jae Chul Rho1, Jong-Kwang Yoo2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 49—57
The Uniform Asymptotic Stability for Functional Differential Equations with Infinite Delay
YounHee Ko
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 59—71
Automorphisms of $7$-diagonal Algebra $Alg{\cal L}_{\infty}^{(7)}$
Taeg Young Choi
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 73—80
Gravitohydrodynamic Instability of a Streaming Fluid Cylinder
Ahmed E. Radwan1, Mohamed G. Elsheikh2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 81—98
Some Properties of Ruscheweyh Derivatives
Shigeyoshi Owa
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 99—104
An Inversion Formula for the Distributional Generalized Hankel Transform
D.K. Panchal and R.K. Saxena1, C.L. Parihar2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 105—114
Finite Element Compensators for Thermoelastic Systems with Boundary Controls and Point Observations
S.K.Chang1, I. Lasiecka and R. Triggiani2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 115—130
Extensions of L-fuzzy Ideals in Semirings
J. Neggers1, Young Bae Jun2, Hee Sik Kim3
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 131—135
Fuzzy Maximal and Complete Fuzzy Normal BCK- lters
Young Bae Jun and Sung Min Hong
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 137—143
Anti Fuzzy Ideals in BCK-algebras
Sung Min Hong and Young Bae Jun
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 145—150
Children Ideals and Children Rings
Eun Sup Kim, Yun Jae Kim and Young Soo Park
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 151—155
A Note on II-regular Rings
Yang Lee1, Chan Huh2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 157—161
Left-symmetric Structures on Weakly Graded Lie Algebras
Karel Dekimpe
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 163—170
Proximity Frames and H-completness
Se Hwa Chung
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 171—180
A Topological Method to Compute Spectral Flow
Dave Auckly
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 181—203
The Group of Tangent Vectors to a Lie Group and the Differential of Its Exponential Mapping
Hiroyuki Tasaki
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 205—209
On Lifts of Structure Satisfying FK+1-a2FK-1=0
Lovejoy S. Das
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 211—222
Associating Regular Hexagons to Centroid Sharing Triangles
Zvonko Cerin
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 223—226
Semi-parallel and Semi-symmetric Real Hypersurfaces in Complex Space Forms
Ross Niebergall1, Patrick J. Ryan2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 1, 227—234

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd